Substitute Premarin with
Nutritional Supplement Alternatives and Progesterone Cream.
Weaning off Premarin and other
related menopause drugs has caused some
women to report the return of severe hot flashes and other menopause
if they try to stop. While this has not been scientifically
investigated, there is some
evidence that the body adjusts to menopause medications like Premarin.
Therefore, sudden withdrawal may cause a reaction. Premarin increases
number of estrogen receptors meaning that it makes physical changes in
There also are reports that Premarin activates or deactivates at least
32 genes in
rat uterus'. Although the effect on humans in unknown, if something
happens in humans, this could mean that sudden withdrawal of hormone
replacement therapy menopause medications may cause side effects.
The most prudent approach for a woman who wants to substitute Premarin
something else, like Preserve all
natural USP progesterone cream or
Preserve, is to
reduce the amount of menopause medication slowly while at the same time
increasing the amount of the menopause substitute. This allows the body
to adjust and
A slow transition stretched out over a two to
three month period is recommended when stopping hormone replacement
therapy (HRT) and starting a form of natural hormone replacement
therapy. Below is an outline for stopping hormone replacement
therapy (HRT) to reduce hormone replacement therapy withdraw. Of
course, you should always discuss medication alterations with your
During the first month of stopping hormone
replacement therapy, use Växa’s line of natural menopause products
and Preserve progesterone cream while using half your
synthetic hormone replacement therapy dosage. You can decrease your
dosage by either requesting a new prescription from your physician,
by taking your pills or patch every other day, cutting the pills or
patch in half.
In the second month, cut your synthetic
hormone replacement therapy dosage in half again while continuing
your new regime ofVäxa menopause products and progesterone cream.
By the third month, you can completely discontinue the synthetic
hormone replacement therapy.
This gradual weaning process of stopping
hormone replacement therapy (HRT) should help prevent the return of